MAUDE Adverse Event Report: EBI, LLC. SFLX 3 COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE (COIL)

EBI, LLC. SFLX 3 COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE (COIL)
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2020.Medical product: implant used: depuy revision ankle nal 10 x 15cm proximal and distal locks.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient was experiencing pain while using the bone healing system (bhs).The patient has not been able to use the device without it causing her pain.The doctor wanted the patient to switch to a different device for treatment and requested to convert her to an orthopak device.No additional patient consequences have been reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to zimmer biomet for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following sections have been updated: b4: date of this report added.D9: device availability added.G1: contact office updated.G3: date received by manufacturer added.G6: type of report.H2: follow up type updated.H3: device evaluated by manufacturer updated to no.H4: device manufacturer date added.H6: type of device code updated to 2993: adverse event without identified device or use problem.H6: type of investigation updated to 4114: device not returned.H6: type of investigation updated to 4119: insufficient information available.H6: investigation findings updated to 3221: no findings available.H6: investigation conclusions updated to 4315: cause not established.

Brand Name
SFLX 3 COIL
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE (COIL)
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
Manufacturer Contact
stephanie smith
399 jefferson road
parsippany, NJ 07054
9732999300
MDR Report Key10898172
Report Number0002242816-2020-00126
Device Sequence Number1336772
Product Code LOF
UDI-Device Identifier00812301020546
UDI-Public00812301020546
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1068229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer06/13/2022
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale